An interpretation and some generalizations of the Anderson-Darling statistics in terms of squared Bessel bridges
Some generalizations of the Anderson-Darling statistics are presented, as well as their representations as functions of Bessel processes. Combining these results with some computations of Donati-Martin-Yor (Ann. Probab. 25(3) (1997) 1011-1058), standard results are recovered.
Volume (Year): 72 (2005)
Issue (Month): 2 (April)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:72:y:2005:i:2:p:171-177. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.